# SDR CKSA97315

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- Engine: Pwa JT9D7J
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE A FIRE DETECTION LOOP FLUCTUATING (SPIKING INTO RED ZONE).  TRANSFERRED TO DMI NR 257 IAW MEL 26-1 CAT C PLACARD INSTALLED.  PERFORMED OPERATIONAL CHECK OF NR 1 ENG A LOOP, OPS CHECKS NORMAL ON GROUND.  THIS CLEARS DMI 257, PLACARDS REMOVED.
